# SDR Y2GR201111333574

- Difficulty date: November 3, 2011
- Submitted: November 3, 2011
- Operation: General aviation
- Make and model: Cessna 310N
- Engine: Cont IO470VO
- Engine time: 243 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 653631
- Condition: Damaged
- Location: Crankshaft
- Part time: 243 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT GEAR WAS FOUND WITH FOUR TEETH MISSING FROM THE GEAR. THE CAMSHAFT GEAR THAT IT IS MESHED WITH STILL ROTATED AROUND THE GEAR AND MESHED WITH THE REMAINING TEETH. SB 08-12 DATED 9/9/08 SUPERSEDES THIS GEAR PN WITH A NEW HEAVIER GEAR PN 657175 AT THE NEXT ENGINE DISASSEMBLY. THIS ENGINE HAD BEEN DISASSEMBLED FOR A PROPELLER STRIKE INSPECTION.
